# SDR SIMA20140525001

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 26,094 hours, 21,890 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO BLD 2 VLV FAIL MSG ON EICAS.  DURING TAKEOFF AT 78 KNOTS, MAXIMUM BRAKING APPLIED.  R & R NR 2 BLEED VLV IAW AMM 36-11-05.
